# SDR CA031107017

- Difficulty date: November 7, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,329 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Lever
- Part number: 215260533
- Condition: Cracked
- Location: Uplock Actuator
- Part time: 16,602 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 'C' CHECK OF THE WATER SYSTEM A MPI INSPECTION WAS COMPLETED ON THE WATERDOOR UPLOCK ACTUATING LEVER MOUNTING LUG. A CRACK WAS NOTED ON THE MOUNTING FLANGE. THE CRACK IS APPROXIMATELY .5000 INCH IN LENGTH. THE PART WILL BE REPLACED WITH A SERVICEABLE UNIT.
